# SDR IPXA2020072768240

- Difficulty date: July 26, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 70,287 hours, 14,088 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S/V,  RIGHT WING REAR SPAR UPPER CAP AT XORS 735 HAD CORROSION.  REPAIRED CORRODED UPPER SPAR CAP  BETWEEN XORS 720 - XORS 737 IAW EA 011-5710-01-A8436, REV I/R, AND  EO  MD11-5740-77265-A. (MINOR)
